# SDR IPXA2021041968410

- Difficulty date: April 16, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N360UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37946
- Aircraft time: 18,817 hours, 6,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR CAPTURE LEVER COVER WILL NOT STAY FLUSH WITH SIDE PANELS. DEFERRED IAW MEL 52-11-2, COVER REMOVED PLACARD INSTALLED.R/R'D CREW ENTRY DOOR ACCESS COVER FOR THE SECONDARY CAPTURE LEVER IAW B767 AMM 52-12-02-PB 401.  PLACARD REMOVED.
